# SDR UIEA2021020800249

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PNEUMATIC LINE @ HEAT EXCHANGER LOCATION "E" AS PER  EO1936A088 IS LEAKING( REMOVED & REPLACED PNEU. FLEX LINE AT  LOCATION "E"  PER  M/M  20-11-00. LEAK CK GOOD, REF EO 1936A088 )
